Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
possible anxiety or reaction to meds?
ddy73 posted:
Hi everyone,

Not sure if this is anxiety or reaction to blood pressure meds, so I wanted to see if anyone has similar symptoms. When ever I walk, such as on my lunch break, I have been getting weak knees, heavy legs, and pressure in the top of my head and ears with feelings of lightheadedness and anxiety the longer I walk . I'm currently on Benicar HCT 40 mg for about a month now for HBP - prior was Benicar HCT 20 mg, benicar 20 mg, and bystolic 10 mg. I've also been under a lot of stress the last several months, and have had episodes of anxiety/panic attacks. The heavy leg feeling has been getting worse lately. I've had blood work done (all normal) 2 EKG's (both normal) and a ct scan that was also normal. I'm at wits end. I go back to the doctor to evaluate how the blood pressure meds are working. Anyone else have similar problems?
Patricia Farrell, PhD responded:
BP meds can cause a lot of things and some of them cause panic attacks and even agoraphobia. Yes, check with your doc about all of this and, re your stress, try our relaxation breathing video tutorial in our Tips column.

Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Progressive Muscle RelaxationExpert
In addition to relaxation breathing and guided imagery, one great self-help technique that you can use anywhere (even while sitting in a ... More
Was this Helpful?
18 of 28 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.